# SDR GTIA2021060735774

- Difficulty date: May 31, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 23,404 hours, 10,505 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON APPROACH AT 8000 FT IN THE COCKPIT. MUSTY/DRY SMELL. TURNED OFF PACK 1 AND CLOSED X-BLEED PER SUPP. PROCEDURE. SMELL DISSAPATED AFTER 10-15 SECONDS. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
